# SDR TWAA9613506

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47693
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Worn
- Location: Bs 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND WORN SPOT ON FLOOR BEAM APPROXIMATELY FOUR INCHES LEFT OF CENTERLINE, STA 370.  REPAIRED FLOOR BEAM PER SRM 53-05, PAGE 31, FIGURE 20A.  AIRCRAFT TOTAL TIME:  46,296 HOURS; 43,121 CYCLES.  (X)
